# SDR QXEA2015022500094

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 9,650 hours, 9,994 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR DOOR CONTINUED TO CYCLE AFTER GEAR RETRACTION.  ALT GEAR EXTENSION ACCOMPLISHED.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  ADJUSTED PROXIMITY SENSOR, PERFORMED EXTENSION/ RETRACTION OF MLG.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
